RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 3, Pages 130–138 (Mi mz2169)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximations to the solution of the Weyl and the Dirac equations by means of spherical averages

J. Chargoy, R. B. Quezada

Metropolitan Autonomous University

Full text: PDF file (871 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:3, 327–333

Bibliographic databases:

UDC: 517
Received: 14.09.1993

Citation: J. Chargoy, R. B. Quezada, “Approximations to the solution of the Weyl and the Dirac equations by means of spherical averages”, Mat. Zametki, 55:3 (1994), 130–138; Math. Notes, 55:3 (1994), 327–333

Citation in format AMSBIB
\Bibitem{ChaQue94}
\by J.~Chargoy, R.~B.~Quezada
\paper Approximations to the solution of the Weyl and the Dirac equations by means of spherical averages
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 3
\pages 130--138
\mathnet{http://mi.mathnet.ru/mz2169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296208}
\zmath{https://zbmath.org/?q=an:0831.35143}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 3
\pages 327--333
\crossref{https://doi.org/10.1007/BF02110788}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300013}


Linking options:
  • http://mi.mathnet.ru/eng/mz2169
  • http://mi.mathnet.ru/eng/mz/v55/i3/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Chargoi, “Smooth approximations to solutions of perturbed Weyl and Dirac equations”, Math. Notes, 60:4 (1996), 402–414  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:149
    Full text:61
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020